Tapered from anti-depressant

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined May 2008
Total Posts : 41
   Posted 5/6/2009 11:03 AM (GMT -6)   
Have just finished a very slow taper from Effexor (Venlafaxine??) 37.5 mg. I started @ the beginning of the year and just finished the taper on Thursday, April 30th.  I've been off the drug for 6 days and feel so sluggish.  Has anyone else felt this?  Feedback would be appreciated. 

Veteran Member

Date Joined Oct 2008
Total Posts : 800
   Posted 5/7/2009 11:48 AM (GMT -6)   
Hi Eugenia,

It sounds like you did the right thing weaning off very slowly. I have no experience tapering off from Effexor, but I do know it takes a while for your body to adjust to the condition of being without medication. I don't know how long you were on that med, if you were on it for a few years, then, your body would need at least a few weeks for the medication to be completely out of the system after the tapering off is completed. Sorry I can't be much help. I hope others can help you with this.

Forum Moderator

Date Joined Apr 2007
Total Posts : 32602
   Posted 5/7/2009 5:48 PM (GMT -6)   
Hi Eugenia,

Congratulations on your weaning off the med. I weaned off of Cymbalta and did it over about 4 months too but did not have fatigue I could blam on the weaning.   I have fatigue anyhow............depends on what day it is.



New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, March 18, 2018 5:31 PM (GMT -6)
There are a total of 2,941,136 posts in 322,720 threads.
View Active Threads

Who's Online
This forum has 161129 registered members. Please welcome our newest member, shouzheng06.
349 Guest(s), 7 Registered Member(s) are currently online.  Details
JayMot, halo52208, countess18, dacarte3, Fyrcat, TDHENSLEY, tajwill